# SDR SWAA2022071113432

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM BS 986.5 AT LBL 42 WL208.1 AT AFT GALLEY AREA 2022-268031 / [01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022240 DUE DATE 27-JAN-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[04] REPAIRED FLOOR STRUCTURE BEAM BS 986.5 BTW RBL 2 TO LBL 50 WL208.1 AT AFT GALLEY AREA IAW EA # 22-153-01846-WIP1 AND EA# 22-153-01846 REV. 1;[05] REPAIRED FLOOR STRUCTURE BEAM BS 986.5 BTW RBL 2 TO LBL 50 WL208.1 AT AFT GALLEY AREA IAW EA # 22-153-01846-WIP1 AND EA# 22-153-01846 REV. 1. SEE INDIVIDUAL SIGN OFF BELOW;[06] STEP 5 COMPLETED  REPAIRED FLOOR STRUCTURE BEAM BS 986.5 BTW RBL 2 TO LBL 50 WL208.1 AT AFT GALLEY AREA IAW EA # 22-153-01846-WIP1 AND EA# 22-153-01846 REV. 1. SEE INDIVIDUAL SIGN OFF BELOW
